# SDR ASAA2020120733659

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 52,349 hours, 15,670 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE1941645
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Part time: 18,267 hours, 12,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 FAN BLADE LUBE NR 23 BLADE CU-NI-IN COATING IS MISSING BEYOND LIMITS.  GROUNDED-YES.  ACCOMPLISHED UTI, PER CFM56-7B SERVICE MANUAL SUPPLEMENT 72-21-02.  NO DEFECTS NOTED.  INSTALLED NEW FAN BLADES IN APPICABLE LOCATIONS PER TC NR 78472010.
